Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have diabetes. Taking Ecosprin and Thyronorm after having stroke. Have burning sensation in the afternoon

i am 46 (male) and am diabetic. recently i had a stroke and have recovered to a good extent .ie. i am able to stand and walk.few days back i consulted a diabetics specialist and now i am taking the following medicines as prescribed by him. 1).basalog inj. 6 units ; 2).gride 2mg 1-0-1/2; 3). diafer er 500 1-1-1 4) dysliptin 10 0-0-1 5) ecosprin 150 mg 0-1-0 6) LO 25 0-0-1 7) thyromorm 12.5 mcg 1-0-0 8) Macpril 2.5 1-0-0 9) VIZEST with chromium, zinc and selenium tablets 1-0-0 now i experience a burning sensation in the afternoon . also feel very sleepy. please tell me if all these medicines are really needed and if there is any side effect because of these medicines.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Vijaya,

The medication prescibed to you are mainly related to diabetes and some other medications are also there to prevent the complications associated with diabetes.
Basalog inj., gride and disfer er are all for the diabetes and depending on your requirement and blood glucose level control, there dose and number of medication can be varied.
Ecospirin is aspirin and this is given to prevent the stroke in future and this can be resposible for burning sensation as gastritis is very common with aspirin.
I don't know why thyromorm is given to you as it is mainly used for thypothyroidism.
Macpril is mainly used for hypertension, but also given in diabeteic patients to prevent renalproblems.

Thanks and hope this helps you.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor